# SDR DALA2018102606314

- Difficulty date: October 16, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 53,357 hours, 4,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 5172594) EXIT SIGN AT EXIT 3L HAS FALLEN OFF. RE-INSTALLED EXIT SIGN.
